MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC 3.5MM CORTEX SCREW SELF-TAPPING 14MM; SCREW, FIXATION, BONE

WRIGHTS LANE SYNTHES USA PRODUCTS LLC 3.5MM CORTEX SCREW SELF-TAPPING 14MM; SCREW, FIXATION, BONE
Model Number 204.814
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Bone Fracture(s) (1870)
Date of Event 01/01/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Only event year is known.Additional device product codes: jds and hrs.Complainant part is not expected to be returned for manufacturer review/investigation.Without a lot number the device history records review could not be completed.Product was not returned.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that on (b)(6) 2022, the patient underwent a revision of a both bone forearm fracture.Two (2) 6 hole 3.5 lcp plates, eight (8) 14mm 3.5 cortex screws, and four (4) 12mm 3.5 cortex screws were removed.The fracture was reduced and new implants were placed.Procedure and patient outcome were unknown.This report involves one (1) 3.5mm cortex screw self-tapping 14mm.This is report 7 of 14 for (b)(4).

Brand Name
3.5MM CORTEX SCREW SELF-TAPPING 14MM
Common Device Name
SCREW, FIXATION, BONE
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
Manufacturer (Section G)
WERK BALSTHAL (CH)
dornacherstrasse 20
balsthal 4710
SZ   4710
Manufacturer Contact
kara ditty-bovard
1302 wright lane east
west chester, PA 19380
6107195000
MDR Report Key13590905
Report Number2939274-2022-00642
Device Sequence Number14418034
Product Code HWC
UDI-Device Identifier10886982146250
UDI-Public(01)10886982146250
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
PMA/510(K) Number
K131186
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2022
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number204.814
Device Catalogue Number204.814
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/25/2022
Initial Report FDA Received Date02/24/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
3.5MM CORTEX SCREW SELF-TAPPING 12MM; 3.5MM CORTEX SCREW SELF-TAPPING 12MM; 3.5MM CORTEX SCREW SELF-TAPPING 12MM; 3.5MM CORTEX SCREW SELF-TAPPING 12MM; 3.5MM CORTEX SCREW SELF-TAPPING 14MM; 3.5MM CORTEX SCREW SELF-TAPPING 14MM; 3.5MM CORTEX SCREW SELF-TAPPING 14MM; 3.5MM CORTEX SCREW SELF-TAPPING 14MM; 3.5MM CORTEX SCREW SELF-TAPPING 14MM; 3.5MM CORTEX SCREW SELF-TAPPING 14MM; 3.5MM CORTEX SCREW SELF-TAPPING 14MM; LCP 3.5 6HO L85 SST; LCP 3.5 6HO L85 SST
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown